# SDR C2XA11SH074

- Difficulty date: March 26, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 20,899 hours, 16,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - RON AC N14573 RT LOWER O/B WING HAS GOUGES ON SKIN BETWEEN RIBS 23 AND 24.  MAINTENANCE PERFORMED REPAIR ON RT LOWER O/B WING BETWEEN RIBS 23 AND 24 IAW ETD 2011-145/03344.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
